# SDR DALA2015022001482

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 804-810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN REPAIR DOUBLER BENEATH RUBSTRIPS AT FILLET PANELS AREA FROM BS 804 - 810 BETWEEN LONGERONS 29 - 30R.  REPAIR DOUBLER WAS REPLACED IAW ERA 330196-14, REV "C".
